MAUDE Adverse Event Report: ARTHREX, INC. CIO-COMPOSITE SWIVELLOCK SELF PUNCHING, 4.75 X 24.5 MM; FASTENER, FIXATION, BIODEGRADFABLE, SOFT TISSUE

ARTHREX, INC. CIO-COMPOSITE SWIVELLOCK SELF PUNCHING, 4.75 X 24.5 MM; FASTENER, FIXATION, BIODEGRADFABLE, SOFT TISSUE
Catalog Number AR-2324BCM
Health Effect - Clinical Code No Information (3190)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Facility name, address or facility contact was not provided and follow up was not possible.Therefore, the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.No new trend, risk, hazard or harm has been identified from the complaint history review.The catalog number, ar-2324bcm and lot number 100780777, associated with this event has been involved in recall number 1220246-4/04/17-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
During monthly maude review the following incident was discovered reported by the facility (report number mw5069183): during a right rotator cuff repair, the tip of an arthrex suture anchor, biocomposite swivel lock sp self punching 4.75 x 24.5 mm broke off.Unsure if retrieved complete intact tip.The maude report did not contain any facility information or reporter contact information.Follow up not possible.

Brand Name
CIO-COMPOSITE SWIVELLOCK SELF PUNCHING, 4.75 X 24.5 MM
Common Device Name
FASTENER, FIXATION, BIODEGRADFABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6662789
Report Number1220246-2017-00220
Device Sequence Number19036705
Product Code MAI
UDI-Device Identifier10888867026862
UDI-Public10888867026862
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Catalogue NumberAR-2324BCM
Device Lot Number10078077
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2017
Initial Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220246-4/04/17-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;